| Model Number |
MMT-7020A |
| Medical Device Problem Codes |
Incorrect, Inadequate or Imprecise Result or Readings (1535); Calibration Problem (2890)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
07/20/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Inspected 1 random opened/used sensor and found sensor broken with missing parts.See attached photo for details.Unable to confirm customer received sensor damage due to customer returned opened/used.
Event or Problem Description
The customer reported via phone call that the sensor had received calibration not accepted, sensor updating or sensor glucose not available and also change sensor alert.Troubleshooting was declined.Customer¿s blood glucose level was unknown.Sensor will be returned for analysis.